# SDR DALA2018051753350

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1679
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER SILL UPPER SURFACE,  ANGLE HAD CORROSION ON UPPER SURFACE, BS 1679.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02, STEP 4B, AND DWG 146N8712, REV K.
